# SDR SWIA2021100461519

- Difficulty date: August 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1000-1031
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOOR BEAM IS CORRODED BETWEEN F.S. 1000 TO F.S. 1031.     (C-CHECK RO 9/30/2021)    REPAIRED LBL27 FLOOR BEAM BETWEEN FS1000 AND FS1031 IAW CRJ700 SRM 53-00-41-201-001-A01. REFERENCE CONTINUATION CARD AND SKYWEST TASK CARD 51-900-1002-SKY FOR WORK PERFORMED. MAJOR REPAIR FORM M-337 AND FORM M-131 COMPLIED WITH. NO CHANGE TO WEIGHT AND BALANCE.
